On the limit cycles of a class of piecewise linear differential systems in ℝ 4 with two zones

C. A. Buzzi, J. Llibre, J. C. Medrado

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We study the bifurcation of limit cycles from the periodic orbits of a four-dimensional center in a class of piecewise linear differential systems with two zones. Our main result shows that three is an upper bound for the number of limit cycles that bifurcate from a center, up to first order expansion of the displacement function. Moreover, this upper bound is reached. The main technique used is the averaging method. © 2011 Published by Elsevier B.V. on behalf of IMACS.
Original languageEnglish
Pages (from-to)533-539
JournalMathematics and Computers in Simulation
Volume82
Issue number4
DOIs
Publication statusPublished - 1 Dec 2011

Keywords

  • Averaging theory
  • Limit cycles
  • Piecewise linear systems with two zones

Fingerprint

Dive into the research topics of 'On the limit cycles of a class of piecewise linear differential systems in ℝ 4 with two zones'. Together they form a unique fingerprint.

Cite this